| Model Number |
D152 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was explanted with less than a month of use as the patient had swelling in the left arm due to an unknown cause and a subclavian vein thrombosis was suspected.No new device was implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.